MathSciNet Relay Station
MathSciNet bibliographic data
MR1007351 65N50
Hoppe, Ronald H. W.; Mittelmann, Hans D. A multi-grid continuation strategy for parameter-dependent variational inequalities. Continuation techniques and bifurcation problems. J. Comput. Appl. Math. 26 (1989), no. 1-2, 35–46.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement